I have had a UTI for a while now, and the only antibiotic that seemed to work was Bactrim. I took it for a trial of 10 days, and on the second day, it had started working and I felt absolutely fine and there were problems. Bactrim gave me no side side effects. But 3 days after I had stopped taking it, my UTI was back and so was the pain...
Did you take the full 10 days of it? Sometimes the drug is enough to decrease the amount of infection so you feel better, but its not totally gone, so in a couple of days its back. If this has happened, I would think the dr should do a culture of your urine and see exactly what med you need.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2011 • 7 answers
Posted 26 Aug 2012 • 7 answers
Posted 13 Jul 2013 • 1 answer
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Posted 9 Mar 2016 • 2 answers